It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Dilantin = dental cavities? on November 21, 2000 at 13:43:25:

I've been on Dilantin for 20+ years, and all of a sudden at my yearly dental visits I am getting cavities (most of them caught small, fortunately) in DROVES. This time, I had twelve. I do brush and floss after each meal and I rinse with ACT. (Amazingly, I do not suffer from swollen gums). I know that Dilantin has the tendency to cause osteomalacia (softening of the bones), especially in women, so I wonder if anybody out there is going through the same sort of thing?

Diane

Follow Ups

All times are GMT -7. The time now is 05:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!